# SDR VTZA97282

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- System (JASC): 2450 · AC Power Distribution System
- Part: Pdu
- Part number: A2105F
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

IAD/TYS - FLT 6355 - DURING TAXI AT 1710 HRS ON 5-17-97, RETURNED TO GATE DUE TO NR 2 ENGINE START LIGHT WOULD NOT GO OUT AFTER START.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED PDU, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
